Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
randomguy30

Accutane and Red Urethra - For Males Only on Accutane

ADMIN - PLEASE KEEP THIS POSTING IN HERE AS IT WILL HELP ME AND OTHERS WITH THE SAME ISSUE

I'm sure most of you will be creeped out or childish but on a serious note.. I am on my 50th day or so on a 60mg/day and recently started getting pains at the tip of my penis (opening) few weeks back.

The tip looks bloody/red and it hurts when I walk and it hits/touches my boxers/pants. Also when I urinate, it seems to block the flow for a second then it opens up when it cannot handle the force.

Into 4 weeks I noticed that at the tip of my penis at the urethral opening the skin had gone red and it seemed broken. As a result the opening often gets sort of sealed (because the broken skin sticks together). This causes problems when urinating because the urin has to break the sealed opening which is occasionally is painful and which sometimes has caused it to bleed a bit. Recently I noticed that when urinating, the tip of the penis around the urethral opening is raised a bit, as if the pressure of the urin flowing was too great. I believe this is a side-effect of Accutane, because its side-effects include dry mucous etc. and nothing suggests that I have an infection (it's about 4 weeks since I noticed the problem) in the urethra (no bleeding other than from the urehtral opening, no discharge or pain while urinating apart from when the sealed opening is forced open.)

Please let me know if you know what this or have experienced this is as I am very concerned. I can provide you any information if you need. I am not sure if I am in the right forum as well but please do help or PM me privately if you wish to. Thanks for any help.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×